Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Radon-Nikodym theorm for Stone algebra valued measures


Author: J. D. Maitland Wright
Journal: Trans. Amer. Math. Soc. 139 (1969), 75-94
MSC: Primary 28.50; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0248325-4
MathSciNet review: 0248325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. E. Floyd, Boolean algebras with pathological order properties, Pacific J. Math. 5 (1955), 687-689. MR 0073563 (17:450h)
  • [2] P. R. Halmos, Boolean algebras, Van Nostrand, Princeton, N. J., 1963. MR 0167440 (29:4713)
  • [3] I. Kaplansky, Algebras of type I, Ann. of Math. 56 (1952), 460-472. MR 0050182 (14:291b)
  • [4] -, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. MR 0058137 (15:327f)
  • [5] M. H. Stone, Boundedness properties in function lattices, Canad. J. Math. 1 (1949), 176-186. MR 0029091 (10:546a)
  • [6] J. D. Maitland Wright, Stone algebra valued measures and integrals, Proc. London Math. Soc. (to appear). MR 0240276 (39:1625)
  • [7] -, A spectral theorem for normal operators on a Kaplansky-Hilbert module, Proc. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.50, 46.00

Retrieve articles in all journals with MSC: 28.50, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0248325-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society